| Model Number |
15 |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report that their device powered cycled unexpectedly during use.As a result, defibrillation therapy would not be available if needed.There were no reports of adverse effects to the patient as a result of the reported event.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Stryker evaluated the customer's device and was unable to duplicate the reported issue.After performing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
Additional Manufacturer Narrative
A stryker customer quality engineer reviewed the downloaded electronic records.The reported issue was verified.The unexpected loss of power was likely due to the low battery charge of battery 1, however a conclusive cause of the reported issue could not be determined.
Event or Problem Description